# SDR CALA2016061700366

- Difficulty date: June 15, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 98,551 hours, 15,478 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T345045
- Condition: Cracked
- Location: Nr 2  Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON PANEL 446BL CUTOUT SKIN FOUND CRACKED, AD STRUCTURAL INSPECTION FINDING.  NR 2 PYLON PANEL 446BL CUTOUT SKIN CRACKED LENGTH 0.125" AND CRACKED AREA REPAIR IAW SRM 54-53-01, REPAIR 7, FIG 201, DETAIL I.
